Global Eikonal Condition for Lorentzian Distance Function in Noncommutative Geometry

Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

8 Téléchargements (Pure)

Résumé

Connes' noncommutative Riemannian distance formula is constructed in two steps, the first one being the construction of a path-independent geometrical functional using a global constraint on continuous functions. This paper generalizes this first step to Lorentzian Geometry. We show that, in a globally hyperbolic spacetime, a single global timelike eikonal condition is sufficient to construct a path-independent Lorentzian distance function.
langue originaleAnglais
Pages (de - à)1-11
Nombre de pages11
journalSymmetry, Integrability and Geometry: Methods and Applications (SIGMA)
Volume6
Numéro de publication064
Les DOIs
Etat de la publicationPublié - 17 août 2010

Empreinte digitale

Examiner les sujets de recherche de « Global Eikonal Condition for Lorentzian Distance Function in Noncommutative Geometry ». Ensemble, ils forment une empreinte digitale unique.

Contient cette citation